Evolution equations for polynomials and rational functions which are conformal on the unit disk

Research output: Book/ReportReportAcademic

33 Downloads (Pure)
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages9
Publication statusPublished - 1999

Publication series

NameRANA : reports on applied and numerical analysis
Volume9939
ISSN (Print)0926-4507

Cite this

Graaf, de, J. (1999). Evolution equations for polynomials and rational functions which are conformal on the unit disk. (RANA : reports on applied and numerical analysis; Vol. 9939). Technische Universiteit Eindhoven.